# SDR CALA2022030900623

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 72,415 hours, 30,083 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Condition: None
- Location: #1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF POWERUP AT LESS THAN 50KTS PACK1FAULT LIGHT ECAM A NDMASTER CAUTION. RTO. CREW CONFIRMED WITH PACK #1 SWITCH OFF VLV IS CLOSED ON ECAM CREW COMPLIED WITH MEL STICKER APPLIED. REJECTED TAKEOFF BELOW 50 KTS. DEFERRED DIRECTLY BY TOMC APPLY MEL 2152Y. REF LOG PAGE 8134891 : DUE TO ABORTED TAKEOFF FOR UPPER ECAM PACK 1 OFF WITH NO ASSOCIA TED FAULT MSG''S PLEASE ACCOMPLISH TSM 73-25-00-810-817-A FAULT ISOLATION WORK WITH LP 8128736 IF NO FAULTS ARE NOTED THEN SUGGE ST REPLACING PACK 1 CONT REF AMM 21-61-34-000-001-A. REPORT FIND INGS AND ACTIONS TAKEN IN SIGN OFF. PERFORMED TSM 73-25-00. NO FAULT ON EIU. ALSO PERFORMED ZONE TEMP BITE FAULTS #2 CONTROLLER. REMOVED AND REPLACED #1,AND #2 CONTROLLER PER AMM 21-63-34.ALSO DUE TO EXTENSIVE HISTORY REM OVED AND REPLACED PACK VALVE 21-51-51. OPS AND LEAK CHKS GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1000883 SN OFF 1544 TT # 1008872 SN OFF 1370 TT # 1136462 SN OFF 1400 IPC REFERENCE #CONTROLLER, PAC OFF 31-2162-9-0002 1370 ON 31-2162-9-0002 1549 CONTROLLER, PAC OFF 31-2162-9-0002 1370 ON 0000 VALVE, FLOW CON OFF 31-2153-9-0001 1400 ON 31-2153-9-0001 1510 VALVE, FLOW CON OFF 31-2153-9-0001 1400 ON 0000 CONTROLLER, PAC OFF 31-2162-9-0001 1544 ON 0000 CONTROLLER, PAC OFF 31-2162-9-0001 1544 ON 31-2162-9-0001 0816.
